# SDR SWIA201332753

- Difficulty date: February 4, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N582SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120350
- Aircraft time: 29,091 hours, 39,755 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit & Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMOKE IN COCKPIT AND CABIN IN FLIGHT, SMOKE CLEARED WHEN PACKS WERE TURNED OFF.  (FLT 5640)  RAN BOTH ENGINES.  ISOLATED BOTH BLEED SOURCES.  NO DEFECTS NOTED.  OPERATED AND ISOLATED EACH PACK.  RT PACK HAS NO COLD AIR FLOW.  FOUND NO SMOKE WHILE OPERATING FOR 30 MINUTES.  PERFORMED ENGINE RUN AND APU RUN BLEED SOURCES FOR BOTH PACKS, SYSTEM OPERATES NORMAL IN ALL MODES AND COLD AND HOT TEMP SELECTIONS, NO DEFECTS NOTED NO SMOKE OR ODOR SMELL.  ALL CHECKS GOOD.  RETURNED SYSTEM TO NORMAL OPERATION.
